Generated at Mon, 20 May 2019 15:58:15 GMT
Electrode, Comp-351927373, DC-prod-dfw6, ENV-prod-a, PROF-PROD, VER-19.1.1, SHA-dcc2d1bc13aca0beb170d003517affe741b47a8c, CID-6e704dda-4b9-16ad5f700d460e, Generated: Mon, 20 May 2019 15:58:15 GMT

(2 Pack) Equate Allergy Relief Diphenhydramine Antihistamine Capsules, 25 mg, 100 Ct

New

(2 Pack) Equate Allergy Relief Diphenhydramine Antihistamine Capsules, 25 mg, 100 Ct

$4.00$4.00
-
$10.85$10.85
2-day delivery
Pack Size: Choose an option
Single
$4.00
$0.04 / each
2-day delivery
2 Pack
$7.85
$0.04 / each
2-day delivery
3 Pack
$10.85
$0.04 / each
2-day delivery
Shop now
Allergies can hit you anytime and anywhere. Rely on 25mg Equate Allergy Relief Capsules to get you the relief you need to feel better fast. They provide temporary relief of symptoms due to hay fever or other respiratory allergies and the common cold. They contain an active ingredient, diphenhydramine HCI, that works quickly to reduce the flow of liquid from your nose, sneezing, itchy, watery eyes and an itchy throat. This runny nose medicine is available in a convenient 100-count bottle. <br />Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Allergies can hit you anytime and anywhere. Rely on 25mg Equate Allergy Relief Capsules to get you the relief you need to feel better fast. They provide temporary relief of symptoms due to hay fever or other respiratory allergies and the common cold. They contain an active ingredient, diphenhydramine HCI, that works quickly to reduce the flow of liquid from your nose, sneezing, itchy, watery eyes and an itchy throat. This runny nose medicine is available in a convenient 100-count bottle.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.


Equate Allergy Medication 25mg Capsules Antihistamine, 100-Count:

  • Temporarily relieves symptoms due to hay fever or other respiratory allergies and the common cold such as: a runny nose, sneezing, itchy, watery eyes and an itchy throat
  • Each capsule individually banded for your protection
  • Active ingredient (in each banded capsule): diphenhydramine HCl 25mg antihistamine
  • Compare to Benadryl's active ingredient
  • Common cold medicine, 100-count bottle

Indications:

Health Concern: Allergy

Ingredients:

Active Ingredient Name: Diphenhydramine

Specifications

Brand
Equate
Form
Tablets
Customer Reviews
4.8
242 reviews
5 stars
204
4 stars
28
3 stars
4
2 stars
2
1 star
4
Top Positive Review
2 customers found this helpful
Take with Coffee ;)
Seeing as my bladder has been slowly trying to either a.) vacate the premises or b.) kill me since my son's birth two years ago, I take 8-12 of these a day (allergist approved) to help with my interstitial cystitis caused by my gazillion food and environmental allergies. It would be great if I never had to take this product, seeing as being a functional person on 8-12 generic Benadryl is close to impossible, but it gets me through the day. So does coffee. LOTS. OF. COFFEE. See picture for an example of how you would look with generic benadryl and coffee.
Top Negative Review
1 customers found this helpful
Allergy medicine review
Works great, just as good as brand name Benadryl which costs twice as much.
Top Positive Review
2 customers found this helpful
Take with Coffee ;)
Seeing as my bladder has been slowly trying to either a.) vacate the premises or b.) kill me since my son's birth two years ago, I take 8-12 of these a day (allergist approved) to help with my interstitial cystitis caused by my gazillion food and environmental allergies. It would be great if I never had to take this product, seeing as being a functional person on 8-12 generic Benadryl is close to impossible, but it gets me through the day. So does coffee. LOTS. OF. COFFEE. See picture for an example of how you would look with generic benadryl and coffee.
Top Negative Review
1 customers found this helpful
Allergy medicine review
Works great, just as good as brand name Benadryl which costs twice as much.
1-5 of 242 reviews

Take with Coffee ;)

Seeing as my bladder has been slowly trying to either a.) vacate the premises or b.) kill me since my son's birth two years ago, I take 8-12 of these a day (allergist approved) to help with my interstitial cystitis caused by my gazillion food and environmental allergies. It would be great if I never had to take this product, seeing as being a functional person on 8-12 generic Benadryl is close to impossible, but it gets me through the day. So does coffee. LOTS. OF. COFFEE. See picture for an example of how you would look with generic benadryl and coffee.

Good product!

This is always my go to antihisamine, for fast relief, for sudden allergy flare-ups. I've been purchasing this product for over a year and very happy with it. It's a great budget helper too, as it works for many in my family.

Works great!!

Works as well as the brand name product but is much less expensive. I would definitely recommend to friends and family!!

MY ALLERGY PM GO TO

NOT ONLY DOES IT STOP ANNOYING DRAINAGE AS YOU SLEEP BUT ALLOWS YOU TO SLEEP THRU THE NIGHT. AWESOME STUFF!

Just As Good As The Name Brand

I always keep this medication on hand since I have allergies off and on all year long. It does make you drowsy, which is good at bedtime. But you get used to it if you take it frequently and the sleepiness goes away. I get one sided dizziness when my nose is stopped up from colds or allergies. This helps the dizziness and then I don't have to deal with nausea. The main ingredient in this over the counter allergy medication is the same ingredient in the majority of the over the counter sleep aids. So I would recommend this for both allergies and sinus issues, along with using as a sleep aid every now and then.

Customer Q&A

Get specific details about this product from customers who own it.

1-3 of 24 questions
by IrisJuly 20, 2014


Last answer: November 30, 2016
1. No
by Michele
2. Equate: Allergy Medication 25Mg Capsules Antihistamine does not contain any aspirin.
by CommunityAnswer
3. NO
by JDAWGMAMA
4. No asprin in this, this is just a antihisamine to control allergy reactions. Not a multifunctional medicine.
by Grammy2Shop
5. No, it contains Cetirizine Hydrochloride. I am speaking about the Equate brand for Zyrtec.
by Gramma
6. No it does not, just diphenhydramine 25 mg.
by joydoctor
6 Answers
Last answer: November 30, 2016

by SmartLadyShopperJuly 9, 2012


Last answer: July 11, 2012
1. Drowsiness may occur when taking the Equate Allergy Medication 25Mg Capsules Antihistamine.
by RQuinones
2. Yes, it makes you drowsy.
by joydoctor
3. If I haven't taken it for a long time, it makes me tired at first. But after taking it for a few days, I no longer get drowsy.
by SpeechlessinSeattle
4. Yes it does as it's active ingredient, diphenhydramine hcl, is the same ingredient in many OTC sleeping aids.
by OlFlguy
5. Yes. I've taken it at night. I take the non-drowsy during the day if I know I have to work. I don't switch back-and-forth between the two a lot though. I'm not sure if that would be a good idea or not.
by Quorrah
5 Answers
Last answer: July 11, 2012

by donnaOctober 31, 2013


Last answer: December 29, 2013
1. It says nothing about gluten on the bottle.
by joydoctor
2. Donna: It does not say it is gluten free, but does not list gluten as an active or inactive ingredient. Perhaps the pharmacist can assist you, or you could call the "Questions" number listed on the bottle at 1-888-287-1915. Dated March 15, 2014.
by missmeech
3. Bentonville, Ar
by Suzy
4. The Equate Allergy Medication Capsules are gluten free.
by RQuinones
4 Answers
Last answer: December 29, 2013

Policies & Plans

Gifting plans

Gift options are not available for this item.
webapp branch
Electrode, Comp-476587188, DC-prod-dfw7, ENV-prod-bravo, PROF-PROD, VER-29.0.16-rc-3, SHA-f3cc9abc75985e3e599efd6e39d93072b53bbc65, CID-d8c25692-661-16ad5f700b0a62, Generated: Mon, 20 May 2019 15:58:16 GMT